Subclasses of κ--uniformly starlike and κ--uniformly Convex functions associated with Pascal distribution series

Document Type : Research Paper


1 Faculty of Science, Department of Mathematics, Al al-Bayt University, Mafraq, Jordan

2 School of Advanced Sciences, Vellore Institute of Technology, Vellore-632014, India

3 Faculty of Mathematics and Computer Science, Babeş-Bolyai University, 400084 Cluj-Napoca, Romania


The purpose of the present paper is to find the necessary and sufficient conditions and inclusion relations for Pascal distribution series to be in some subclasses of analytic univalent functions of κ--starlike and κ--uniformly convex functions of order ϑ in the open unit disk U. Further, we consider an integral operator related to Pascal distribution series, and several corollaries and consequences of the main results are also considered.


Volume 14, Issue 1
January 2023
Pages 853-863
  • Receive Date: 17 November 2021
  • Revise Date: 16 March 2022
  • Accept Date: 08 April 2022